Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Sep 4, 2012, 1:44 PM EDT for Wayne County, New York. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2012, 1:44 PM EDT (17:44 UTC)
- Expired
- Sep 4, 2012, 2:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Buffalo, NY
County Wayne County, NY
The radar
The Buffalo radar (KBUF), 114 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
641
WWUS81 KBUF 041744
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
144 PM EDT TUE SEP 4 2012
NYZ003-004-041845-
MONROE NY-WAYNE NY-
144 PM EDT TUE SEP 4 2012
...STRONG THUNDERSTORMS JUST EAST OF ROCHESTER...
* AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS
STORM WAS LOCATED NEAR FAIRPORT AND PENFIELD...AND MOVING
NORTHEAST AT 20 MPH.
THIS STORM WILL PRODUCE TORRENTIAL DOWNPOURS FROM FAIRPORT AND
PENFIELD EAST INTO ONTARIO AND WALWORTH. THIS MAY RESULT IN PONDING
OF WATER IN SOME POOR DRAINAGE AREAS. THESE STORMS MAY ALSO PRODUCE
SOME PEA SIZED HAIL AND WIND GUSTS TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!
LAT...LON 4324 7755 4328 7736 4329 7711 4304 7719
4304 7747
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Sep 4, 1:15 PM EDT, 29 minutes earlier.
Area forecast discussion, Sep 4, 1:15 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 115 PM EDT TUE SEP 4 2012 .SYNOPSIS... SHOWERS WILL BECOME MORE WIDESPREAD ACROSS THE AREA TODAY AS THE REMNANTS OF ISAAC APPROACH WESTERN NEW YORK. THERE COULD BE PERIODS OF HEAVY RAIN ASSOCIATED WITH ANY PASSING THUNDERSTORMS. THE SHOWERS WILL TAPER OFF GRADUALLY TONIGHT AND WEDNESDAY AS THIS SYSTEM PULLS AWAY FROM NEW YORK STATE. A COLD FRONT WILL CROSS THE REGION ON THURSDAY...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS... FOLLOWED BY COOLER TEMPERATURES BY THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... 17Z SURFACE ANALYSIS SHOWS A WEAK LOW LEVEL TROUGH /THE LAST REMAINS OF ISSAC/ DRAPED FROM OHIO ACROSS LAKE ERIE...WITH A PSEUDO-WARM FRONT EXTENDING NORTHEAST INTO LAKE ONTARIO AND THE SAINT LAWRENCE RIVER VALLEY. AREA RADARS CONTINUE TO SHOW CONVECTION WITH HEAVY RAIN FOCUSING ALONG AND NORTH OF THIS LOW- LEVEL BOUNDARY...WITH OTHER AREAS OF CONVECTION ALSO NOW DEVELOPING ACROSS NW PA/SW NY STATE WITH DAYTIME HEATING. AS THE AFTERNOON PROGRESSES...THE LOW LEVEL REMAINS OF ISSAC WILL CONTINUE TO LIFT NORTHEASTWARD ACROSS THE LOWER LAKES REGION...IN ASSOCIATION WITH ITS PARENT MID LEVEL TROUGH. THESE FEATURES WILL ALSO BE ACCOMPANIED BY A MODEST LOW LEVEL WIND MAXIMUM LIFTING NORTH ACROSS PENNSYLVANIA...AS WELL AS AN 80+ KT UPPER LEVEL JET THAT WILL BE SLIDING ACROSS SOUTHERN ONTARIO AND QUEBEC. THE ABOVE LIFTING MECHANISMS WILL BE INTERACTING WITH THE TROPICAL AIRMASS IN PLACE ACROSS OUR REGION...IN WHICH PRECIPITABLE WATER VALUES ARE IN THE VICINITY OF 2 INCHES. COUPLED WITH MODEST DAYTIME INSTABILITY...THIS WILL LEAD TO A CONTINUED WEST TO EAST INCREASE IN SHOWER AND THUNDERSTORM COVERAGE DURING THE COURSE OF THIS AFTERNOON. GIVEN THE RELATIVELY WEAK WIND FIELDS THAT WILL BE IN PLACE AND THE VERY WARM AND MOIST NATURE OF OUR AIRMASS /AND RESULTANT TALL SKINNY CAPE PROFILES/...THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL BE IN PLACE...ESPECIALLY IN ASSOCIATION WITH ANY STRONGER/MORE PERSISTENT CONVECTIVE CORES. THIS SAID...THE EXTREMELY DRY ANTECEDENT CONDITIONS SHOULD KEEP ANY RESULTING HYDRO ISSUES LOCALIZED IN NATURE...AND LIKELY CONFINED TO URBAN AND OTHER AREAS OF POOR DRAINAGE. TONIGHT...THE SURFACE LOW IS FORECAST TO LIFT NORTHEAST ACROSS CENTRAL AND NORTH CENTRAL NEW YORK. THE STEADIER SHOWERS AND AND ISOLATED THUNDERSTORMS WILL TAPER OFF GRADUALLY FROM WEST TO EAST AS THE FAVORABLE SOURCES OF LIFT MOVE EAST OF THE CWA. IN TERMS OF QPF...HPC GUIDANCE INDICATES A GENERAL ONE HALF TO AN INCH OF RAINFALL ACROSS THE CWA TODAY...WITH THE HIGHEST AMOUNTS EXPECTED ACROSS WESTERN NEW YORK AND THE GENESEE VALLEY WHERE THE IMPACT FROM THE LOW WILL BE GREATEST. OF COURSE...LOCAL RAINFALL TOTALS COULD BE QUITE A BIT HIGHER WITH ANY PASSING THUNDERSTORMS. TONIGHT...THE STEADIEST RAIN WILL IMPACT AREAS EAST OF LAKE ONTARIO...BUT ADDITIONAL RAINFALL TOTALS SHOULD BE ONE HALF INCH OR LESS DUE TO THE FACT THAT THIS SYSTEM WILL BE MOVING FASTER AS IT LIFTS OUT TOWARD NEW ENGLAND. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... WEAK HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL PROVIDE FAIR WEATHER. NOT MUCH OF AN AIRMASS CHANGE... THEREFORE WE IF SEE ENOUGH SUNSHINE TEMPERATURES COULD GET PRETTY WARM IN THE MID TO UPPER 80S...AND ALSO REMAINING RATHER HUMID. MUGGY LOWS WEDNESDAY NIGHT IN THE MID TO UPPER 60S. RATHER DYNAMIC SYSTEM LOOKS TO IMPACT THE LOWER LAKES ON THURSDAY AS A LARGE UPPER LOW TRACKING INTO MANITOBA AND WESTERN ONTARIO COMBINES WITH STRONG JET DYNAMICS TO SPIN A STRONG SURFACE LOW UP OVER NORTHERN ONTARIO. THIS WILL PULL A STRONG SURFACE TO 850 MB AIRMASS CHANGING COLD FRONT ACROSS WESTERN AND CENTRAL NEW YORK THURSDAY AFTERNOON THROUGH LATE EVENING...AS THE LOW LIFTS TOWARDS JAMES BAY. MODELS GENERALLY SHOWING 12 HOUR HEIGHT FALLS OF 60M ALONG WITH A COUPLED JET STRUCTURE FORCING A SURGE OF 850 MB MOISTURE TRANSPORT NORTHWARD AHEAD OF THE FRONT...FOCUSING ON WESTERN NEW YORK. THIS SHOULD RESULT IN A LINE OFF CONVECTION ALONG AND AHEAD OF THE FRONT. DEPENDING ON THE TIMING OF FRONT AND DIURNAL HEATING AHEAD OF FRONT...THERE COULD BE SOME SEVERE WEATHER POTENTIAL GIVEN 0-6 KM BULK SHEAR VALUES NEAR 35 KNOTS. UNIDIRECTIONAL WIND FIELDS SUGGESTING DAMAGING WINDS WOULD BE THE GREATEST THREAT. BEST CHANCE FOR SEVERE PROBABLY ENDS UP AWAY FROM THE LAKES...ACROSS THE SOUTHERN TIER THROUGH THE FINGER LAKES WHERE INSTABILITY WILL LIKELY BE MAXIMIZED. THE FRONT WILL PASS THROUGH EARLY THURSDAY NIGHT WITH CONVECTION ENDING FROM WEST TO EAST. A COOLER AND DRIER AIRMASS WILL THEN ADVECT IN OVERNIGHT AS MODERATE COLD AIR ADVECTION TAKES HOLD. A RIDGE OF HIGH PRESSURE WILL THEN NOSE INTO THE LOWER LAKES FOR FRIDAY...WITH A RETURN TO DRY WEATHER AND MORE SEASONABLE TEMPERATURES IN THE MID TO UPPER 70S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FRIDAY NIGHT INTO SATURDAY THE LONGWAVE TROUGH WILL SHARPEN UP AND DIG INTO THE GREAT LAKES. AN AREA OF LIFT AND DEEPER MOISTURE ALONG THE LEADING EDGE OF THE TROUGH MAY BRING A FEW SHOWERS TO THE REGION. FOR SUNDAY AND MONDAY FORECAST UNCERTAINTY INCREASES...WITH LARGE DIFFERENCES SHOWING UP BETWEEN THE OPERATIONAL GFS AND ECMWF ALONG WITH MANY OF THE ENSEMBLE MEMBERS. THE ECMWF CONTINUES TO ALLOW AN UPPER LOW TO CLOSE OFF OVER THE OHIO VALLEY WITH A WET SUNDAY BEFORE THE UPPER LOW DRIFTS FARTHER SOUTH AND AWAY FROM THE AREA ON MONDAY. THE GFS ON THE OTHER HAND NEVER CLOSES OFF A MID LEVEL CIRCULATION...KEEPING THE PATTERN PROGRESSIVE WITH HIGH PRESSURE AND SUNSHINE RETURNING FOR SUNDAY AND MONDAY. GIVEN THE UNCERTAINTY... THE BEST COURSE OF ACTION AT THIS TIME IS TO STICK WITH THE PREVIOUS FORECAST OF A CHANCE OF SHOWERS FOR SUNDAY IN ORDER TO NOT BEGIN A FLIP/FLOP...SO HAVE SIDED WITH THE ECMWF AT THIS POINT UNTIL BETTER MODEL AGREEMENT IS ACHIEVED. REGARDLESS OF WHICH SOLUTION IS CORRECT...IT WILL BE A MUCH COOLER WEEKEND WITH TEMPERATURES AT OR EVEN A LITTLE LOW AVERAGE. EXPECT HIGHS IN THE LOWER HALF OF THE 70S...AND LOWS IN THE 40S OR 50S DEPENDING ON HOW MUCH CLOUD COVER IS AROUND. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... SHOWERS AND SCATTERED THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS AFTERNOON AS A DIFFUSE AREA OF LOW PRESSURE LIFTS NORTH TOWARD LAKE ERIE. MAINLY VFR CONDITIONS NORTH OF THE SOUTHERN TIER WILL TEND TO LOWER TO MVFR AS LOW LEVEL MOISTURE DEEPENS THIS AFTERNOON. WIND FIELDS ALOFT WILL NOT BE VERY STRONG...SO VERY HEAVY RAIN IS POSSIBLE WITH ANY THUNDERSTORM. IFR CONDITIONS ACROSS THE SOUTHERN WILL IMPROVE TO AT LEAST MVFR WITH THE ONSET OF THE STEADIER SHOWERS/THUNDERSTORMS. TONIGHT...THE SURFACE LOW WILL SLIDE EAST INTO NEW ENGLAND. A NORTHERLY FLOW OF MOIST AIR BEHIND THE LOW WILL LIKELY RESULT IN THE DEVELOPMENT OF WIDESPREAD IFR CONDITIONS. OUTLOOK... WEDNESDAY...MAINLY VFR. THURSDAY...MAINLY VFR WITH A CHANCE OF A SHOWER OR THUNDERSTORM. FRIDAY...MAINLY VFR. SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. && .MARINE... THE REMNANTS OF ISSAC WILL DRIFT ACROSS PA AND NY TODAY AND TONIGHT. THE RELATIVELY WEAK PRESSURE GRADIENT IN THE VICINITY OF THE PASSING LOW WILL RESULT IN RELATIVELY INSIGNIFICANT WIND AND WAVES ON THE LAKES TODAY...ALTHOUGH DOWNSLOPING SOUTHERLY WINDS ALONG THE EASTERN SHORES OF LAKE ONTARIO WILL CAUSE WAVES TO BUILD A BIT EARLY THIS MORNING. ALSO BE AWARE THAT LOCALLY HIGHER WIND AND WAVES ARE POSSIBLE IN THE VICINITY OF ANY PASSING THUNDERSTORMS. CONDITIONS ON THE LAKES WILL REMAIN TRANQUIL AS THE LOW PULLS AWAY FROM THE AREA ON WEDNESDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...JJR/TJP SHORT TERM...TMA LONG TERM...HITCHCOCK AVIATION...TJP MARINE...TJP
Hazardous weather outlook, Sep 4, 8:26 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 826 AM EDT TUE SEP 4 2012 NYZ001>003-010>013-019>021-085-051230- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 826 AM EDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY THROUGH THIS EVENING ACROSS WESTERN NEW YORK. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...WHICH MAY RESULT IN SOME MINOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY LOCALIZED FLOODING AND HEAVY RAINFALL. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-051230- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 826 AM EDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON THROUGH TONIGHT ACROSS CENTRAL NEW YORK AND THE NORTH COUNTRY. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...WHICH MAY RESULT IN SOME MINOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY LOCALIZED FLOODING AND HEAVY RAINFALL. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-051230- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 826 AM EDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Sep 4, 12:32 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1232 PM EDT TUE SEP 4 2012
NYZ003-011-041730-
GENESEE NY-MONROE NY-
1232 PM EDT TUE SEP 4 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 1223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A COUPLE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
RAIN. THESE STORMS WERE LOCATED NEAR CHURCHVILLE AND GATES...AND
MOVING NORTHEAST AT 15 MPH. OTHER AREAS IMPACTED MAY INCLUDE
GREECE...SPENCERPORT...HILTON...AND BRADDOCK BAY.
LAT...LON 4302 7780 4314 7795 4335 7777 4333 7771
4330 7767 4324 7755 4326 7749 4326 7747
JAMSpecial weather statement, Sep 4, 1:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
144 PM EDT TUE SEP 4 2012
NYZ003-004-041845-
MONROE NY-WAYNE NY-
144 PM EDT TUE SEP 4 2012
...STRONG THUNDERSTORMS JUST EAST OF ROCHESTER...
* AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS
STORM WAS LOCATED NEAR FAIRPORT AND PENFIELD...AND MOVING
NORTHEAST AT 20 MPH.
THIS STORM WILL PRODUCE TORRENTIAL DOWNPOURS FROM FAIRPORT AND
PENFIELD EAST INTO ONTARIO AND WALWORTH. THIS MAY RESULT IN PONDING
OF WATER IN SOME POOR DRAINAGE AREAS. THESE STORMS MAY ALSO PRODUCE
SOME PEA SIZED HAIL AND WIND GUSTS TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!
LAT...LON 4324 7755 4328 7736 4329 7711 4304 7719
4304 7747
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 12:32 PM EDT | Special Weather Statement | BUF | Monroe | 58 min |
| Sep 4, 3:20 PM EDT | Special Weather Statement | BUF | Genesee, Monroe, Niagara, Orleans, Wayne | 85 min |
| Sep 4, 3:33 PM EDT | Areal Flood Advisory | BUF | Wayne | 3 hr |
| Sep 4, 3:47 PM EDT | Areal Flood Advisory | BUF | Genesee, Monroe, Orleans | 3 hr |
| Sep 4, 4:34 PM EDT | Special Weather Statement | BUF | Erie | 26 min |
| Sep 4, 5:09 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 21 min |
| Sep 4, 5:35 PM EDT | Special Weather Statement | BUF | Jefferson, Lewis, Oswego | 70 min |
| Sep 4, 5:39 PM EDT | Special Weather Statement | BUF | Livingston | 36 min |
| Sep 4, 5:43 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus | 77 min |
| Sep 4, 6:26 PM EDT | Special Weather Statement | BUF | Livingston | 34 min |
| Sep 4, 6:33 PM EDT | Areal Flood Advisory | BUF | Jefferson, Lewis, Oswego | 3 hr |
| Sep 4, 7:05 PM EDT | Flash Flood Warning | BUF | Allegany | 90 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.